# SDR SWAA2021121345626

- Difficulty date: November 18, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 561BB HOLES AT LT WING ; 2021-525934 / [01] CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 29/SEP/22.; [02] HOT BONDER PN: HCS9200B; SN: 18165044; DUE DATE: 15/FEB/22.; [03] HOT BONDER P/N: HCS9200B-AV; S/N: 18196119; DUE DATE: 27-JAN-22.; [04] TOOL USED: SCALE P/N: CL5000 S/N:AE-408753 DUE DATE: 19-MAR-22.; [05] REPAIRED ACCESS PANEL 561BB AT LT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9 SEE INDIVIDUAL SIGNOFFS BELOW.; [06] JOB COMPLETED.
